MathSciNet Relay Station
MathSciNet bibliographic data
MR437797 (55 #10719) 32C10 (32F99)
Siu, Yum Tong; Yau, Shing Tung Complete Kähler manifolds with nonpositive curvature of faster than quadratic decay. Ann. of Math. (2) 105 (1977), no. 2, 225–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement